Back to Search Start Over

The equivalent form of a matrix inequality and its application.

Authors :
Zhongpeng, Yang
Xiaoxia, Feng
Source :
Journal of Applied Mathematics & Computing; Jan2006, Vol. 20 Issue 1/2, p421-431, 11p
Publication Year :
2006

Abstract

In this paper, we establish a matrix inequality and its equivalent form. Applying the results, some matrix inequalities involving KhatriRao products of positive semi-definite matrices are generalized. [ABSTRACT FROM AUTHOR]

Details

Language :
English
ISSN :
15985865
Volume :
20
Issue :
1/2
Database :
Complementary Index
Journal :
Journal of Applied Mathematics & Computing
Publication Type :
Academic Journal
Accession number :
49569821
Full Text :
https://doi.org/10.1007/BF02831949